# SDR SWIA2020072951492

- Difficulty date: June 11, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE DENTS AND DISTORTIONS ON EXTERNAL SKIN JUST AFT OF PAX DOOR APPROX. FROM FS364.00 AND FS394.00 BET STGR 23L TO STGR 17R   (C-CHECK) RO 7/25/2020    --DENTS ARE "OUT OF LIMITS" DUE TO SUBSEQUENT LOCATION OVER STR21L & STR22L, NO DAMAGE ALLOWED REF CRJ700 SRM --COMPLIED WITH MHIRJ REO BY ENSURING DENTS ARE CRACK FREE, SMOOTH IN CONTOUR AND REPLACING FASTENERS AS NECESSARY.  RESTORED FINISH.  COMPLIED WITH SKYWEST TASKCARD.  LEAK CHECKS GOOD.
